# SDR TRAX200701796

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FR 37 CORRODED AT FLOOR LEVEL.  RT FR 37 AT FLOOR LEVEL CORROSION REMOVED AS PER SRM 51-21-42  FABRICATION OF FR 37 REPAIERD PARTS COVER ON W/C 2000-245  FR 37 REPAIRED IAW SRM 53-67-70 FIG 402  MATERIAL THICKNESS: 0.080  MATERIAL REMOVED: 0.030  OUT OF  LIMITS AS PER SRM: 53-61-00 FIG 301.
